Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Curvature aspects of graphs
HTML articles powered by AMS MathViewer

by F. Bauer, F. Chung, Y. Lin and Y. Liu PDF
Proc. Amer. Math. Soc. 145 (2017), 2033-2042 Request permission

Abstract:

We prove the Lichnerowicz type lower bound estimates for finite connected graphs with positive Ricci curvature lower bound.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 31C20, 31C05
  • Retrieve articles in all journals with MSC (2010): 31C20, 31C05
Additional Information
  • F. Bauer
  • Affiliation: Max Planck Institute for Mathematics in the Sciences, Inselstrasse 22, 04103 Leipzig, Germany
  • MR Author ID: 880564
  • F. Chung
  • Affiliation: Department of Mathematics, University of California, San Diego, 9500 Gilman Drive, La Jolla, California 92093
  • Y. Lin
  • Affiliation: Department of Mathematics, Renmin University of China, Beijing 100872, People’s Republic of China
  • Y. Liu
  • Affiliation: Institute of Computational Mathematics and Scientific/Engineering Computing. Chinese Academy of Sciences, Beijing 100190, People’s Republic of China
  • MR Author ID: 722058
  • Received by editor(s): November 18, 2014
  • Received by editor(s) in revised form: February 5, 2016
  • Published electronically: January 11, 2017
  • Additional Notes: The third author was the corresponding author and was supported by the National Natural Science Foundation of China (Grant No. $11271011$), the Fundamental Research Funds for the Central Universities, and the Research Funds of Renmin University of China ($11$XNI$004$)
  • Communicated by: Lei Ni
  • © Copyright 2017 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 145 (2017), 2033-2042
  • MSC (2010): Primary 31C20, 31C05
  • DOI: https://doi.org/10.1090/proc/13145
  • MathSciNet review: 3611318